RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 143, Number 5, Pages 1038–1041 (Mi dan26353)  

MATHEMATICS

On a discontinuous point transformation of the line into the line

N. N. Leonov

Research Physicotechnical Institute of Gorky State University

Full text: PDF file (554 kB)

Bibliographic databases:

Document Type: Article
Presented: L. S. Pontryagin
Received: 02.11.1961

Citation: N. N. Leonov, “On a discontinuous point transformation of the line into the line”, Dokl. Akad. Nauk SSSR, 143:5 (1962), 1038–1041

Citation in format AMSBIB
\Bibitem{Leo62}
\by N.~N.~Leonov
\paper On a discontinuous point transformation of the line into the line
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 143
\issue 5
\pages 1038--1041
\mathnet{http://mi.mathnet.ru/dan26353}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0133501}
\zmath{https://zbmath.org/?q=an:0137.28903}


Linking options:
  • http://mi.mathnet.ru/eng/dan26353
  • http://mi.mathnet.ru/eng/dan/v143/i5/p1038

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019